Getbig Bodybuilding, Figure and Fitness Forums
July 25, 2014, 02:20:30 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Yellowing of eyes/Yellow-Orange piss  (Read 1907 times)
trenbalona
Getbig I
*
Posts: 12


View Profile
« on: November 18, 2012, 01:17:55 PM »

So another thread with another problem that has come up  Sad PLEASE HELP!

I have been running Tren for 11 weeks, week 1-4 350-500 ew, week 4-8 , 700 ew, 8-11 933 ew.
I have been running mast for about 6 weeks, week 1-3, 350-400, week 4, 500-700, last two weeks up to 1 gram, finishing my supplies.
Around two weeks ago I ran 500 mg crystal DNP for 7 days, few day break, then 4 days again. Ive been off for about 5 days. I ran tren at around 25-50 during the dnp cycle and 25-50 test.
I run my test around 25-30 ed.

So 2 days ago, I woke up with yellowish eyes, now that I think about it, I had dark rings under my eyes for a few days before that too. My piss is yellow and almost orange some parts of the day, first piss of the day, when i go a little bit without drinking anything.

I don't have much itching at all. I am not constipated. I am not dizzy or ill. I am not feeling pain under my right rib. So my only two symtopms of choleostasis are a slight yellowing of eyes and yellow urine. My stool is slightly pale too, not much though.

I'm trying to pin point where I went wrong here. I have never had this problem before. I haven't gone for tests yet either. I do sort of want to avoid the doctor for right now. I have ordered TUDCA, which will be overnighted. I will get it on Tuesday. I am now taking Himalaya Liver support 3 caps ED and am taking 6 caps ED of milk thistle. So I have my 3 components of cleanse, protect, replace the bile. I am going to do a 5 apples a day, 5 apple juice a day, lemon juice, olive oil cleanse too.

My Other concern, Frequent urination. High RBC? Should I donate blood in this case?

Help! Thank YOU!
Report to moderator   Logged
a_ahmed
Getbig V
*****
Posts: 5751


Team Nasser


View Profile
« Reply #1 on: November 18, 2012, 01:22:47 PM »

-_-

Well well.. have you done any research or you just went bam?

FYI, tren will make piss darker due to iron or something like that i forget now... but there is a specific reason to that... something to do with it's chemical makeup. Secondly tren does elevate liver enzymes. It also dehydrates you, dehydration is bad period. Masteron dehydrates you further.

DNP... dehydrates you worse than if you were in a desert.. literally... one dude who was a 'survivalist' documented his experiences on DNP vs his surviving in the desert... the DNP dehydrated him more than being in the desert but it tricks you into thinking you are not thirsty and bloats you from the outside while your insides are cooking/dehydrated. Hence the need to tripple your water intake up to 4+ gallons a day literally.

So your dehydration might have done you serious harm.

Lastly, DNP causes yellowing, its used in food coloring too.. so your eyes and skin WILL go yellow from it temporarily and ur piss will be neon yellow.

You should go doc probably... hopefully your doc is cool and u can be honest but theyll probably give u lots of shit.

I've run dnp tons of times over the years, only problem i ever had was rash.. and its one of the reasons im all out avoiding running it any time soon... left marks on my skin which sucks...

Eh... be smarter next time... drink tons of water and if u dont mind me telling u.. why were u not running any supports to begin with??? I am on trt, and i run 'cycle support' year round for cholesterol, liver, antioxidation, etc.. etc... its a smart investment.

UDCA/TUDCA is grea ttoo..
Report to moderator   Logged
trenbalona
Getbig I
*
Posts: 12


View Profile
« Reply #2 on: November 18, 2012, 01:33:15 PM »

Yes very dumb of me not to run supports  Sad

The tren piss is different and same with the DNP yellowing. This time it doesnt matter how much fluid I drink the piss will only turn pale yellow at best. My tren piss I can smell usually shortly after injecting or the next morning.

Ive done tons of research all day and AAS induced Choleostatis is what everything is pointing to. Ive also read that TUDCA makes it possible to reverse the choleostatis. My main concern here is the yellowing of the eyes - it has to be a key indicator that something is wrong with my liver.

Now, I know i should not be running 200 mgs of tren every 36 hours, but is it safe enough to run some kind of 'cruise tren dose' until i can get my levels low, something like 25 tren ed, 25 mast ed, 50 test ed? I was planning on running tren for 30 weeks  Cool.

I'm just trying to figure out the danger level here of Tons of water, Liv52, milk thistle, TUDCA or do I need to see a doctor immediately and pick up , i cant remember what its called but there is a specific medication they use for this certain situation.

Thanks again
Report to moderator   Logged
trenbalona
Getbig I
*
Posts: 12


View Profile
« Reply #3 on: November 18, 2012, 03:52:58 PM »

Fuck it, wentto the doctor..took a urine test, bullrubin was detectable  Angry

Waiting for blood panels and heptatitis blood panels on Tuesday
Report to moderator   Logged
POB
Getbig IV
****
Posts: 2679



View Profile
« Reply #4 on: November 18, 2012, 06:13:50 PM »

-_-

Well well.. have you done any research or you just went bam?

FYI, tren will make piss darker due to iron or something like that i forget now... but there is a specific reason to that... something to do with it's chemical makeup. Secondly tren does elevate liver enzymes. It also dehydrates you, dehydration is bad period. Masteron dehydrates you further.

DNP... dehydrates you worse than if you were in a desert.. literally... one dude who was a 'survivalist' documented his experiences on DNP vs his surviving in the desert... the DNP dehydrated him more than being in the desert but it tricks you into thinking you are not thirsty and bloats you from the outside while your insides are cooking/dehydrated. Hence the need to tripple your water intake up to 4+ gallons a day literally.

So your dehydration might have done you serious harm.

Lastly, DNP causes yellowing, its used in food coloring too.. so your eyes and skin WILL go yellow from it temporarily and ur piss will be neon yellow.

You should go doc probably... hopefully your doc is cool and u can be honest but theyll probably give u lots of shit.

I've run dnp tons of times over the years, only problem i ever had was rash.. and its one of the reasons im all out avoiding running it any time soon... left marks on my skin which sucks...

Eh... be smarter next time... drink tons of water and if u dont mind me telling u.. why were u not running any supports to begin with??? I am on trt, and i run 'cycle support' year round for cholesterol, liver, antioxidation, etc.. etc... its a smart investment.

UDCA/TUDCA is grea ttoo..

What is the product called and dosage you run for "support" thanks
Report to moderator   Logged
a_ahmed
Getbig V
*****
Posts: 5751


Team Nasser


View Profile
« Reply #5 on: November 18, 2012, 07:53:34 PM »

There's a lot of dif supports otc.

UDCA is fantastic for liver. NAC is too. Milk Thistle is pretty much rubbish but it is an anti-oxidant that has SOME positive effect on liver.


There's a few they have similar names u can get like this one, kinda covers cholesterol, bp and liver:






The one I use is just pills though, I am too lazy to check the actual name it's also blue lol. I am laying down and the supp bottle is away from me haha.







To the OP, how long ago did u stop DNP? It takes some time till it leaves the body and the yellowishness goes away.
Report to moderator   Logged
POB
Getbig IV
****
Posts: 2679



View Profile
« Reply #6 on: November 18, 2012, 11:56:05 PM »

^ cool thnks
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!